# SDR WVER201608085718

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 34,383 hours, 24,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031950
- Condition: Cracked
- Location: Fuselage
- Part time: 34,383 hours, 24,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FS 333 TO BE CRACKED BETWEEN STR 1R AND 2R.
